# SDR NACA2022083100001

- Difficulty date: August 31, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 85,312 hours, 14,396 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON GVI B767 APU CHECK CARD FAN OUTLET DUCT TORN OUT. REMOVED AND REPLACED FAN OUTLET DUCT PER AMM 49-51-03
